Related fixed point results via $\mathit{C_{*}}$-class functions on $C^{*}$-algebra-valued $G_{b}$-metric spaces

Keywords: fixed point, $\mathit{C_{*}}$-class function, $C^{*}$-algebra-valued $G_{b}$-metric space
Published online: 2020-06-12

Abstract


We initiate the concept of $C^{*}$-algebra-valued $G_{b}$-metric spaces. We study some basic properties of such spaces and then prove some fixed point theorems for Banach and Kannan types via $\mathit{C_{*}}$-class functions. Also, some nontrivial examples are presented to ensure the effectiveness and applicability of the obtained results.

Article metrics
PDF downloads: 128
Abstract views: 145
How to Cite
(1)
MoeiniB., IşikH., AydiH. Related Fixed Point Results via $\mathit{C_{*}}$-Class Functions on $C^{*}$-Algebra-Valued $G_{b}$-Metric Spaces. Carpathian Math. Publ. 2020, 12 (1), 94-106.